# SDR DL76L952817

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Soft Spot
- Location: Nr 4 Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING LETTER CHECK, SOFT SPOT ON NR 4 AFT FLAP LOWER O/B END.  REPAIRED PER SRM 57-53-01.
